# SDR DALA2024012501115

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 32011
- Aircraft time: 16,123 hours, 6,493 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0166296) WHOLE PERFORMING W/C #5200-01077-01B FOUND BOTH RH VERTICAL MOVEMENT ARRESTOR BOLTS INSTALLED BACKWARDS. REINSTALLED HARDWARE (2EA.) IN CORRECT ORIENTATION ON BOTH RH VERTICAL MOVEMENT ARRESTORS REF B737 AMM 52-23.
